American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] X. X. Chen, G. Tian and Z. Zhang. On the weak Kähler-Ricci flow. Trans. Amer. Math. Soc. 363 (2011) 2849-2863. MR 2775789.
Abstract, references, and article information   
View Article: PDF

[2] M. J. Slupinski. Functorial Hodge identities and quantization. Trans. Amer. Math. Soc. 355 (2003) 2011-2046. MR 1953536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles P. Boyer and Samuel Gitler. The theory of $G\sp{\infty }$-supermanifolds . Trans. Amer. Math. Soc. 285 (1984) 241-267. MR 748840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jozef Dodziuk. Difference equations, isoperimetric inequality and transience of certain random walks . Trans. Amer. Math. Soc. 284 (1984) 787-794. MR 743744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mitsuhiro Itoh. Invariant connections and Yang-Mills solutions . Trans. Amer. Math. Soc. 267 (1981) 229-236. MR 621984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Scott Wolpert. The eigenvalue spectrum as moduli for flat tori . Trans. Amer. Math. Soc. 244 (1978) 313-321. MR 0514879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1